Arkiv for Matematik, 1993, Volume 32

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (24 articles)

Issue 1

[1] On the order and type of the entire functions associated with an indeterminate Hamburger moment problem

Christian Berg Matematisk Institut, Universitetsparken 5, Copenhagen Ø, Denmark Henrik L. Pedersen Matematisk Institut, Universitetsparken 5, Copenhagen Ø, Denmark

TBD mathscidoc:1701.332803

Arkiv for Matematik, 32, (1), 1-11, 1992.10
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Discrete spectrum of the perturbed Dirac operator

Mikhail Sh. Birman Department of Physics, St. Petersburgh University Ari Laptev Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332804

Arkiv for Matematik, 32, (1), 13-32, 1993.6
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Some results connected with Brennan's conjecture

Lennart Carleson Department of Mathematics, Royal Institute of Technology Nikolai G. Makarov Department of Mathematics, California Institute of Technology

TBD mathscidoc:1701.332805

Arkiv for Matematik, 32, (1), 33-62, 1992.8
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Isopérimétrie, décroissance du noyau de la chaleur et transformations de Riesz: un contre-exemple

Thierry Coulhon Département de Mathématiques, Université de Cergy-Pontoise Michel Ledoux Laboratoire de Statistique et Probabilités, Université Toulouse III

TBD mathscidoc:1701.332806

Arkiv for Matematik, 32, (1), 63-77, 1993.1
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Subsolutions and supersolutions in a free boundary problem

Antoine Henrot Laboratoire de Mathématiques, Université de Besançon

TBD mathscidoc:1701.332807

Arkiv for Matematik, 32, (1), 79-98, 1992.7
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Zak's theorem on superadditivity

Audun Holme Department of Mathematics, University of Bergen Joel Roberts School of Mathematics, University of Minnesota

TBD mathscidoc:1701.332808

Arkiv for Matematik, 32, (1), 99-120, 1992.2
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Criteria for validity of the maximum modulus principle for solutions of linear parabolic systems

Gershon I. Kresin The Research Institute, The College of Judea and Samaria Vladimir G. Maz'ya Department of Mathematics, Linköping University

TBD mathscidoc:1701.332809

Arkiv for Matematik, 32, (1), 121-155, 1992.9
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sampling and interpolation of entire functions and exponential systems in convex domains

Yuriî I. Lyubarskiî Institute for Low Temperature Physics and Engineering, 47, Lenin Prospect, Kharkov, Ukraine Kristian Seip Department of Mathematical Sciences, Norwegian Institute of Technology

TBD mathscidoc:1701.332810

Arkiv for Matematik, 32, (1), 157-193, 1992.12
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 223 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Almost everywhere convergence of the inverse spherical transform on$SL$(2,$R$)

Cristopher Meaney School of MPCE, MacQuarie University Elena Prestini Dipartimento di Matematica, Il Università di Roma

TBD mathscidoc:1701.332811

Arkiv for Matematik, 32, (1), 195-211, 1993.3
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A division problem in the space of entire functions of exponential type

Siegfried Momm Mathematisches Institut, Heinrich-Heine-Universität Düsseldorf

TBD mathscidoc:1701.332812

Arkiv for Matematik, 32, (1), 213-236, 1992.3
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On a theorem of Korenblum

Kristian Seip Department of Mathematical Sciences, Norwegian Institute of Technology

TBD mathscidoc:1701.332813

Arkiv for Matematik, 32, (1), 237-243, 1993.1
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 245 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Equivalent norms for the Sobolev space$W$_{0}^{$m,p$}(Ω)

Andreas Wannebo Department of Mathematics, The Royal Institute of Technology

TBD mathscidoc:1701.332814

Arkiv for Matematik, 32, (1), 245-254, 1993.2
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Wolff type estimates and the$H$^{$p$}corona problem in strictly pseudoconvex domains

Mats Andersson Department of Mathematics, CTH & University of Göteborg Hasse Carlsson Department of Mathematics, CTH & University of Göteborg

TBD mathscidoc:1701.332815

Arkiv for Matematik, 32, (2), 255-276, 1992.12
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An algorithm that changes the companion graphs

M. Azram Department of Mathematics, University of Peshawar

TBD mathscidoc:1701.332816

Arkiv for Matematik, 32, (2), 277-291, 1991.12
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Stratified materials allowing asymptotically prescribed equipotentials

Björn Gustafsson Department of Mathematics, Royal Institute of Technology Jacqueline Mossino PMMS/CNRS, 3A av. de la Recherche Scientifique, Orleans Cedex 2, France Colette Picard U. F. R. de Mathématiques et d'Informatique, Université d'Amiens

TBD mathscidoc:1701.332817

Arkiv for Matematik, 32, (2), 293-307, 1992.1
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 221 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Invariant subspaces in Bergman spaces and Hedenmalm's boundary value problem

D. Khavinson Department of Mathematical Sciences, University of Arkansas H. S. Shapiro Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332818

Arkiv for Matematik, 32, (2), 309-321, 1993.3
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Resonances for perturbations of a semiclassical periodic Schrödinger operator

Frédéric Klopp Départment de Mathématique Université de Paris-Sud Centre d'Orsay, U.R.A. 760 C.N.R.S.

TBD mathscidoc:1701.332819

Arkiv for Matematik, 32, (2), 323-371, 1993.4
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Regularity conditions on parabolic measures

Pawel Kröger Mathematisches Institut, Universität Erlangen-Nürnberg

TBD mathscidoc:1701.332820

Arkiv for Matematik, 32, (2), 373-391, 1992.11
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 163 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Weierstrass points and gap sequences for families of curves

Dan Laksov Department of Mathematics, KTH Anders Thorup Matematisk Institut, Universitetsparken 5, København Ø, Denmark

TBD mathscidoc:1701.332821

Arkiv for Matematik, 32, (2), 393-422, 1993.8
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Extremal rational elliptic surfaces in characteristic$p$. II: Surfaces with three or fewer singular fibres

William E. Lang Department of Mathematics, Brigham Young University

TBD mathscidoc:1701.332822

Arkiv for Matematik, 32, (2), 423-448, 1993.3
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The distribution of square-full integers

H. -Q. Liu 206-10, Bao Guo St., Harbin, P.R. China

TBD mathscidoc:1701.332823

Arkiv for Matematik, 32, (2), 449-454, 1993.9
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Characterization of removable sets in strongly pseudoconvex boundaries

Guido Lupacciolu Dipartimento di Matematica “G. Castelnuovo”, Università degli Studi di Roma “La Sapienza”

TBD mathscidoc:1701.332824

Arkiv for Matematik, 32, (2), 455-473, 1993.4
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Quadrature surfaces as free boundaries

Henrik Shahgholian Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332825

Arkiv for Matematik, 32, (2), 475-492, 1991.11
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Subharmonic functions of completely regular growth in a cone

Yang Xing Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332826

Arkiv for Matematik, 32, (2), 493-503, 1992.5
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved